MathSciNet Relay Station
MathSciNet bibliographic data
MR2174067 93E15 (60J05)
Foss, Serguei; Konstantopoulos, Takis An overview of some stochastic stability methods. J. Oper. Res. Soc. Japan 47 (2004), no. 4, 275–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement